For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Hair Loss Forum

Hair Loss Forum

If you have hair loss, please help others by sharing your experience with side effects. What would you tell your best friend about hair loss products? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

I am so lost
Date: 3/11/2013
Hi, I am 32yrs and have been suffering from hairloss for 1.3yrs. From having extremely thick dark brown hair I now have complete thinning all over especially at the front and sides (parting wider and scalp visable). At the 8 month stage I was diagnosed with telogen effulvium caused by PST from ivf treatment 4yrs before?? (do not believe this to be true) and my blood has been checked for iron, thyriod etc.. and all ok. My dermatolisgts response was your lucky my next patient has bald patches? (nice) asked how long it would take to grow back her answer could be years!? (if Im suffering from PST no help/medication offered/given!?).

Now its been 1.3yrs and getting worse I decided to contact the belgravia centre. From completing their online assesment and after a telephone discussion they have diagnosed me with female pattern baldness and diffuse hair thinning? My question is who do I believe? a NHS dermatologist with 25yrs experience who let me walk out the door diagnosing me with PST and leaving me to get on with it or the belgravia centre who's diagnostic seems to fit my symtoms a lot better but are also chargeable for services and not guaranteed.

I am so lost as to what to do and for me it seems really hard to find the root cause. Everyone is now commenting on my hairloss. It also shocks me in my opinion/experience how dismissive practioners are with hairloss (not that serious) being female and young and not knowing how much worse it will get I am finding very distressing. Any advice would be greatly appreciated thank you very much!

AskDocWeb: Have you consulted with a second dermatologist? If not, that is something you might consider, especially if you haven't had a biopsy on your scalp. If you can find a female dermatologist, you may find her better able to relate to your situation.

Date: 4/4/2013
I read your answer to a question dated 2/22/06. I just wanted to respond because your answer (see page 6) stated that our company had done something "unprofessional and illegal". This is simplay not the case. We are a small family owned and operated business that simply made a mistake is advertising. Curetage contains absolutely no drugs, so it is not a product that is "controlled" by the FDA. Curetage is a natural solution. We were using a phrase that was a "play on words" by saying that Curetage was a Cure not just a prevention. We did absolutely nothing illegal. We have been in business since 1993. Just like all natural products, we now must include the disclaimer that our product is not intended to diagnose, treat, or cure any illness. Pharmaceutical companies have profited for many years from durgs that do not work and cause more harmful effects than positive ones. Curetage is, has been, and always will be a natural solution.
Lee Ann

AskDocWeb: The FDA is not very understanding when it comes to using a "play on words" because of all the false claims made by other businesses. We checked several pages of your website and it appears that you haven't yet updated it with a disclaimer.

No results from Coverit 2%
Date: 4/20/2006
Sir, I'm facing hair fall problem from 2-3 months my hair very thick my hair totally damage from the scalp and i'm regularly use coverit 2% from 1month which suggested by a doctor but not result i see after using this minioxidil and u suggest that is better solution coverit for the stop hair falling can i be regularly use this coverit solution for the regrowing hair so plss suggest a better advice.

AskDocWeb: The best advice you can get will come from a dermatologist after they evaluate your condition.

Hairgro Gel
Date: 5/2/2006
Does hairgro gel is good for hair?

AskDocWeb: So far there has been only one post about Hairgro Gel but that was about a 16 year old girl so you can't tell much from that. Looks like you will have to wait for other users to respond with reviews.

Best possible solution
Date: 5/18/2006
Hi There, I have been experiencing hair loss for quite some years now. I am 25 years old and now it has started becoming visible. Whats the best possible solution you would like to recommend? Thanks

AskDocWeb: The best possible solution depends on the cause of your hair loss. If it is caused by a fungal infection the solution would be different from hair loss caused by a malfunctioning thyroid gland. Treating the cause is always preferable over treating the symptoms of a problem. That is, unless you are a pharmaceutical company that wants to make lots of money. Have you had a complete medical examination to eliminate those possible causes of hair loss?

Lidex solution
Date: 6/1/2006
I am 41 and having severe hair loss, my internist and Dermo both said Thyroid related. They took out my Thyroid about 5 yrs ago and i am having issues with going Hypo and Hyper constantly. They are narrowing it down to the absorbtion of the Synthroid. So my question is if i have been told the hair loss is from the Thyroid issues (or lack of one) can anything help? I have an RX for Lidex solution and i am not sure if i should use it. Is anything going to help if the loss is related to my thyroid?

AskDocWeb: Typically a low functioning thyroid will cause hair loss. However, once the thyroid is removed thyroid medication is usually started and dosed to replace the function of the thyroid gland. As you have found out, it can take some time to figure out the proper dosage for your particular situation. LIDEX® (fluocinonide) topical solution 0.05% is used for the relief of inflammatory and pruritic manifestations of corticosteroid-responsive dermatoses. Like all medicines it may cause side effects, but many people have no, or minor side effects from the Lidex® solution. The most common side effects of Lidex® are dryness and itching. Note that severe irritation is possible if you get this medication in your eyes. If that should occur, immediate flushing of the eye with a large volume of water is recommended.

Hair Loss - 29 - 30 - 31 - Page 32 - 33 - 34 - 35 - Last page 39

If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright © 2007-2013 Askdocweb, Inc. All Rights Reserved. This is a discussion forum on hair loss products and reviews and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page